# SDR CA080715002

- Difficulty date: July 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 10,799 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: 04310093
- Condition: Cracked
- Part time: 11,005 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ATTACH FITTING CRACKED AT LOWER OUTSIDE RADIUS ADJACENT TO AN 4-6A ATTACH BOLT.
